# SDR AALA20140319011

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 1,783 hours, 689 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT FUEL QTY INDICATOR FAILED IN FLIGHT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT WING PROBES ELEVEN & TWELVE & REPAIRED CONNECTOR D11312.  SYS GND CHECKED NORMAL OPERATION CLOSED.
